# SDR LS1R073266

- Difficulty date: June 4, 2001
- Submitted: June 11, 2001
- Operation: General aviation
- Aircraft: N8330P
- Make and model: Hughes 369E
- Aircraft serial: 0330E
- Aircraft time: 3,642 hours
- System (JASC): 3300 · Lighting System
- Part: Switch
- Part number: 369H6425
- Part serial: 1422
- Condition: Inoperative
- Location: Dimmer Control
- Part time: 1,215 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIMMER CONTROL INOPERATIVE.
